MathSciNet Relay Station
MathSciNet bibliographic data
MR1253694 (95a:33034) 33C70 (32S40)
Mimachi, Katsuhisa Reducibility and irreducibility of the Gauss-Manin system associated with a Selberg type integral. Nagoya Math. J. 132 (1993), 43–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement